ABROLET FORTE SUPPOSITORIES

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
PARACETAMOL
Available from:
REKAH PHARMACEUTICAL INDUSTRY
ATC code:
N02BE01
Pharmaceutical form:
SUPPOSITORIES
Composition:
PARACETAMOL 250 MG
Administration route:
RECTAL
Prescription type:
Not required
Manufactured by:
REKAH PHARMACEUTICAL PROD.LTD
Therapeutic group:
PARACETAMOL
Therapeutic area:
PARACETAMOL
Therapeutic indications:
Analgesic and antipyretic.
Authorization number:
023 78 24626 00
Authorization date:
2012-02-28

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

25-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

17-08-2016

؟ءاودلا لمعتست فيك .3

دكأتم نكت مل اذا يلديصلا وا بيبطلا ةراشتسا كيلع بجي :بيبطلا نم ىرخا تاميلعت دوجو مدع لاح يف اهب ىصوملا ةعرجلا .بيبطلا تاميلعت بسح :تاونس ٣ نس ىتح دلاوا .مويلا يف تارم 5-4 ،ةليتف 1 :نينس ٤-٣ نم دلاوا .مويلا يف تارم 5-4 ،ةليتف 2-1 :نينس ٦-٤ نم دلاوا لامعتسا كيلع ،نيتنس نس نود عضرو لافطلا ةداع دعم ريغ ءاودلا اذه .مهل لئاس رضحتسم .ىرخا ةعرج ءاطعإ لبق لقلاا ىلع تاعاس 4 راظتنلاا بجي وا مايا 3 نم رثكلا ةنوخسلا ترمتسا اذا بيبطلا ىلا هجوتلا بجي .ءاودلا لامعتسا مغر مايا 5 للاخ ضارعلاا يفتخت مل اذا .اهب ىصوملا ةعرجلا زواجت عنم

وا بيبطلل ا

روف هجوت ،ءاودلا نم ةفعاضم ةعرج أطخلاب دلو لوانت اذا .ىفشتسملا يف ئراوطلل .طقف ميقتسملا يف مادختسلال صصخم ءاودلا اذه !علبلل سيل .ةليتفلا مسق/عطق عنمي :لامعتسلاا ةقيرط نكمي ،اهلاخدا ةيناكما بعصي ثيح ا

دج ةنيل ةليتفلا تناك اذا :ةظحلام قيرط نع وا ،ةقيقد 30 ةدمل ةجلاثلا يف اهنيزخت قيرط نع اهديربت .ءاغطلا ةلازا لبق ةدراب ةيراج هايم تحت اهكاسما .اديج كيدي لسغا ،لاوأ :ليتفلا لاخدا ةيفيك .1 فلاغلا لصف بجي ،فلافلا ةلازلا .لئاتفلا يقاب نم ةدحاو ةليتف لزعا .2 .فلاغلا نم ةحطسملا ةقطنملا يف .كعبصإب ميقتسملا قمع يف فطلب ليتفلا لخداو ،هبنج ىلع لفطلا عض .3 .ليتفلا لاخدإ دعب اديج كيدي لسغا .4 هجوت ،ءاودلا نم أطخلاب دلو علتبا اذا وا ةدئاز ةعرج أطخلاب تلوانت اذا عنم

ي .كعم ءاودلا ةوبع رضحاو ىفشتسملا يف ئراوطلل وا بيبطلل ا

روف كروعش ناك ول ىتح !بيبطلا نم ةحضاو تاميلعت نودب ؤيقتلا ببست .دبكلل ريطخ ررض روطت رطخ ببسب ،يرورض يروفلا جلاعلا ،ديج ملاآ ،ةيهشلا نادقف ،لاهسلإا ،ءيقلاو نايثغلا ةيبناجلا ضارعلاا نوكت دق نم يولعلا ءزجلا يف ةيساسح وأ ملأ ،طرفملا قرعتلا ،خافتنلاا ،نطبلا يف .دبكلا ررضت ةدش ضارعلاا هذه سكعت لا دقو ،نطبلا لوانتت ةرم لك يف ةعرجلاو ةوبعلا صحفا !ملاظلا يف ةيودا لوانت عنم

.اهيلا ةجاحب تنك اذا تاراظن ي/عض .ءاودلا اهيف :ةيبناج ضارعأ .4 ةيبناج ضارعلا يدؤي دق لئاتف تيلوربا مادختسا ،ءاود لك يف لاحلا امك لا .نيمدختسملا ضعب ىدل جرشلا ةحتف ةقطنم يف ملا وا رارمحلاا لثم .اهنم ضرع يا نم يناعت لا دق .ةيبناجلا ضارعلاا ةمئاق نم رعذلل يعاد :ةريطخ ةيبناج ضارعأ

ً

روف بيبطلا ىلا هجوتلاو جلاعلا ىلع فقوتلا بجي

مروت ،ةكحلاو يدلجلا حفطلا لثم ةديدش ةيساسح كانه ناك اذإ ببست دق يتلا فارطلأا وأ /و قلحلاو ناسللاو نيتفشلاو هجولا يف .علبلا وأ سفنتلا يف ةبوعص

ةديدش ةيدلج ضارمأ روهظل ،ةردان تلااح يف لوماتيستاربلا ببسي دق قاطن ىلع ةيدلج ةباصإ ،روثب ،يدلج حفط ،رارمحا :اهتاملاع نوكت دق تلوانت دق تنك ول ىتح ةديدش ةيدلج ةيبناج ضارعا رهظت دق .عساو نودب لوماتيستاربلا ةيلاعفلا ةداملا يوحت تارضحتسم يضاملا يف جلاعلا نع فقوتلا بجيف ةيدلج ةيبناج ضارعا ترهظ اذإ .لكاشم

روف بيبطلل هجوتو

،فيزن لثم ،يومدلا زاهجلا يف تاريغت ىلع تاملاع ىرت تنك اذإ .ةلوهسب تاباهتلا روطت ،تامدك ضارعا نم يناعت تنك اذا وا ،ةيبناجلا ضارعلاا دحا مقافت اذا

ً

روف بيبطلا ةعجارم كيلع بجيف ةرشنلا هذه يف ركذت مل ةيبناج ؟ءاودلا نزخت فيك .5 قلغم ناكم يف رخآ ءاود لكو ءاودلا اذه ظفح بجي !ممستلا ي/عنما لا .ممستلا عنمت اذكهو عضرلا وا/و لافطلاا يديا لوانتم نع ا

ديعب .بيبطلا نم ةحضاو تاميلعت نودب ؤيقتلاب ببستت

ىلع رهاظلا )exp. date( ةيحلاصلا ءاضقنا دعب ءاودلا لامعتسا عنم

.رهشلا سفنل ريخلاا مويلا رهظ

ي ةيحلاصلا ءاضقنا خيرات .ةوبعلا رهظ

.25°C ةرارح ةجرد تحت ءاودلا ظفح بجي

:ىرخا تامولعم .6 :ىلع كلذك ءاودلا اذه يوتحي ةلاعفلا ةداملا ىلا ةفاضلااب

Hard Fat, Soya Oil, Methylparaben, Propylparaben, BHT, BHA.

:ةوبعلا لخادب دجوي اذامو ءاودلا ودبي فيك يف

PE-ALUMINIUM

فلاغب ةفلغم ءاضيب لئاتف .ةليتف ٥٠٠ و ةليتف 12 نم ةبلع :جتنملاو زايتملاا بحاص .ض.م ةيئاودلا ةعانصلل حكير .ليئارسا ،نولوح

30

اخلايماه عراش ةرازو ةطساوب تقدوصو ةرشنلا هذه تصح

.٢٠١٣ ربمفون يف ةحصلا ةرازو يف ةيودلأا ةمئاق يف ءاودلا اذه ليجست مقر

027 21 24032 00

:ةحصلا مغرلاب .ركذملا ةغيصب ةرشنلا هذه تبتك ،ةءارقلا ليهستو فيفختلا لجا نم .نيسنجلل صصخم ءاودلا اذه ،كلذ نم

3. How should you use the medicine?

If you are unsure how to use this medicine, you should consult

your doctor or your pharmacist.

Recommended dosage unless otherwise prescribed by

your doctor:

In children under the 3 years: only according the

recommendation of doctor.

In children between 3 to 4 years: 1 suppository, 4-5 time daily.

In children between 4 to 6 years: 1-2 suppositories, 4-5 time daily.

This medicine is not intended for children and babies under 2

years of age. For them, you have to use the liquid form.

Wait at least 4 hours before giving another dose.

Consult a doctor if

fever persists for more than 3 days

or

if symptoms do not pass within 5 days despite the treatment.

Do not exceed the recommended dosage.

If the child accidentally received a double dose, consult your

doctor immediately or contact the emergency room.

Do not swallow! This medicine is for rectal use only.

Do not cut / cross the suppository.

Direction of use:

Note: If the suppository is too soft for insertion put it in the

refrigerator for 30 minutes or pour cold water on it before

opening the foil.

1. How to insert the suppository: First, wash your hands

thoroughly with water and soap.

2. Separate one suppository from the suppository strip. To

remove the wrapper- separate the two tongue-shaped flaps

of the flat part of wrapper.

3. Lie the child on the side and gently insert the suppository

deep into the rectum with your finger.

4. Wash your hands thoroughly after the insertion.

If you have taken an overdose or if a child accidentally

swallowed this medicine, immediately refer to a doctor or

to a hospital emergency room and bring the package of the

medicine with you. Do not induce vomiting without an explicit

instruction from the doctor. Even if you feel well, prompt

treatment is essential, because the risk of developing severe

liver damage. Side effects can include nausea, vomiting,

diarrhoea, loss of appetite, stomach pains, flatulence, excessive

sweating, pain or tenderness in the upper abdomen and they

may not reflect the severity of the liver damage.

Do not take medicines in the dark! Check the label and the dose

each time you take medicine. Wear glasses if you need them.

4. Side Effects:

As with any medicine, use of Abrolet suppositories may cause

side effects, such as redness or pain in the anal area in some of

users. Do not be alarmed when reading this list if side effects.

You may not suffer from any of them.

Serious side effects:

Stop the treatment and consult doctor immediately:

If you are allergic reactions such as rash, itching, or rarely

swelling of the face, lips, tongue, and throat that may cause

difficulty breathing or swallowing,

Paracetamol may cause, in the rare cases, serious skin

diseases whose symptoms can include: redness, rash,

blisters, widespread skin damage. Serious skin side effects

may appear even if you had have no problems in the past

when you had taken medicines containing paracetamol. If

skin side effects appear, stop the treatment and consult a

doctor immediately.

If you sign of changes in the blood system such as bleeding,

bruises, development of infections more easily.

If one of the side effects worsens, or if you suffer from a

side effect not mentioned in this leaflet, consult the doctor

immediately.

5. How to store this medicine?

Avoid poisoning! This medicine and any other medicine

should be kept in a closed place out of reach of children and/

or infants in order to avoid poisoning. Do not induce vomiting

without an explicit instruction from the doctor.

Do not use the medicine after the expiry date (exp. date)

appearing on the package. The expiry date refers to the last

day of that month.

Store below 25˚C.

6. Additional information:

In addition of active ingredient (substance) this medicine

contains also:

Methylparaben, Propylparaben, Hard Fat, Soya Oil, BHT, BHA.

What does the medicine look like and what is the content of

the package? White suppository in foil

PE-ALUMINIUM

. Each

box contains 12 - 500 suppositories.

Holder and manufacture: Rekah Pharmaceutical Industry Ltd.,

30 Hamelacha St. Holon, Israel.

This leaflet was checked and approved it in November 2013

Registration number of this medicine in drug list of

health ministry: 027 21 24032 00

For simplicity and easier to read, this leaflet is formulated male

language, however, the medicines is intended for members of both sex.

PATIENT PACKAGE INSERT IN ACCORDANCE WITH THE

PHARMACISTS' REGULATIONS (PREPARATIONS) - 1986

This medicine is dispensed without prescription of doctor

A

BROLET

SuPPoSIToRIES

Composition:

Each suppository contains: Paracetamol 150 mg

Inactive ingredients: See section 6 "Further information"

Read the entire leaflet careful before using this medicine.

This leaflet contains information about this medicine. If you

have further questions, refer to the physician or pharmacist.

This medicine is dispensed without prescription of doctor.

This medicine is intended for administration to children

between 3 years age and 6 years age for reduction of

fever and relief pain.

Consult a doctor if

fever persists for more than 3 days

or if

symptoms do not pass within 5 days despite use the treatment.

You should give the medicine correctly. For further

information consult your pharmacist.

1. what is this medicine intended for?

This medicine is intended to relieve pain and reduce

fever.

Therapeutic Group: analgesic and antipyretic.

2. Before use this medicine:

Do not use this medicine if:

If you have a known sensitivity (allergy) to paracetamol or to

any of other ingredients of this medicine.

Special warnings regarding use of the medicine:

If child have developed in the past skin side effects as a

result of taking medicines containing paracetamol, do not

take medicine containing paracetamol, so that severe skin

effects will not recur.

This medicine contains paracetamol which may cause liver

damage when:

- Given at a dosage higher than recommended, or for a

prolonged period.

- Consuming alcoholic beverages during the course of

treatment.

- Taking additional medicines which affect liver function.

Do not use this medicine frequently, or for a long period, without

consulting a doctor.

Do not take additional antipyretics and analgesics or cold

medicines without consulting a doctor or a pharmacist, to

prevent paracetamol overdose/poisoning.

Do not take others medicines containing paracetamol.

Avoid taking a high dosages (within the recommended limit) of

this medicine when fasting.

If your child is sensitive to any type of food or medicine, inform

your doctor before commencing treatment with this medicine.

This medicine contains soya oil. If you are allergic to soya or

peanut, do not use this medicine.

Consult a doctor before commencing treatment if you

are suffering or have suffered in the past from:

Impaired function of the liver or liver disease

Impaired function of the kidney

Alcoholism

hepatitis

If you are pregnant or breastfeeding

If you are taking or if you have just finished treatment with

another medicine including medicine over the counter,

dietary supplement or vitamins, inform the doctor or

pharmacist. It is especially important to inform the doctor

or pharmacist if you are taking a medicine from the following

groups or if you have just finished treatment with the medicine:

Medicines used to prevent blood clotting (Warfarin)

Hepatic enzyme inducers (such as barbiturates, Rifampicin)

Medicine to treat epilepsy (Phenytoin, carbamazepine)

Non steroid anti-inflammatories medicines

Domperidone or metoclopramide (to treat vomiting, nausea

and other digestive problems)

Chloramphenicol (Antibiotics)

Probenecid (to treat the gout)

Cholestyramine (used to reduce excess blood lipids)

Do not take this medicine with other medicine containing

paracetamol. You should check the composition of the

medicine with the doctor or pharmacist

use of this medicine and alcohol:

During the course of treatment with paracetamol, do not drink

wine or alcoholic beverages due to increase risk of liver damage.

Pregnancy and breast-feeding:

If you are pregnant or breastfeeding, consult your doctor before

the beginning of use this medicine.

Children use:

Parents should report to the attending doctor doctor about any

side effects and any medicine taking by your child. Do not take

alcohol or other beverages containing alcohol to child during the

treatment with this medicine.

abrolet_160x224_1113.indd 3

30/03/15 11:55

Similar products

Search alerts related to this product

View documents history

Share this information